Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 44, NWS Austin/San Antonio, TX

May 26, 2016Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2016, 11:28 PM CDT for Travis County, Texas. It took effect at May 27, 2016, 12:14 AM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 11:28 PM CDT (04:28 UTC)
In effect from
May 27, 2016, 12:14 AM CDT
Expired
May 27, 2016, 7:04 PM CDT
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onion Creek at US 183 (ATIT2). The gauge peaked at 24.99 ft at May 27, 2016, 2:00 AM CDT.

actionminormoderate1015202505/2705/2805/29
Action stage
15 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

029 
WGUS44 KEWX 270428
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT THU MAY 26 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Onion Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-272228-
/O.NEW.KEWX.FL.W.0044.160527T0538Z-160528T0004Z/
/ATIT2.1.ER.160527T0538Z.160527T0600Z.160527T1204Z.NO/
1128 PM CDT THU MAY 26 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Onion Creek At Hwy 183.
* until Friday evening...or until the warning is cancelled.
* At 11:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to 
  rise to near 19.0 feet by after midnight tomorrow.The river will fall below 
  flood stage by tomorrow morning.
* Impact...At 20.0 feet...Minor lowland flooding threatens secondary roads, but 
  neighborhoods along Onion Creek are not affected. Upstream, the 12000 block of
  Old San Antonio Road is likely flooded and impassable..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 feet on Jun 4 
  1987.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Hwy 183            15   17    8.1   Thu 11 PM  17.1   7.6   7.4   7.3   7.2


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
4 follow-up statements
574 
WGUS44 KEWX 270505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 27 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Onion Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-272305-
/O.EXT.KEWX.FL.W.0044.160527T0514Z-160528T0641Z/
/ATIT2.2.ER.160527T0514Z.160527T0800Z.160527T1841Z.NO/
1205 AM CDT FRI MAY 27 2016

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled. 
* At 11:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning and continue 
  to rise to near 25.3 feet by early this morning.The river will fall below 
  flood stage by this afternoon.
* Impact...At 27.0 feet...Major flooding impacts several neighborhoods along 
  Onion Creek. The Timber Creek neighborhood is starting to flood, and lowland 
  areas in the Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend 
  South subdivisions begin to flood. The 6100 block of East William Cannon 
  Drive, and the 3100 block of Brandt Road may be flooded and impassable. Bluff 
  Springs Road near the bridge at Onion Creek may also begin to flood. Much of 
  Richard Moya Park is flooded..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.0 feet on Jun 11 
  1981.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Fri   Sat   Sun   Mon   Tue
  Hwy 183           15   17    8.1   Thu 11 PM  22.8   7.4   7.3   7.3   7.2


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
968 
WGUS44 KEWX 270544
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT FRI MAY 27 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Onion Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-272344-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-160528T0730Z/
/ATIT2.3.ER.160527T0432Z.160527T0800Z.160527T1930Z.NO/
1244 AM CDT FRI MAY 27 2016

...Forecast flooding increased from Moderate to Major severity... 
The flood warning continues for 
 the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled. 
* At 12:29 AM Friday the stage was 23.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 28.0 feet by early this 
  morning. The river will fall below flood stage this afternoon.
* Impact...At 28.0 feet...Major flooding impacts several neighborhoods along 
  Onion Creek. Homes on Dixie Drive near Foyt Ct. are close to flooding. Homes 
  on Pinehurst Drive and Champions Lane are surrounded by flood waters, but 
  structures are not expected to be flooded at this level. Low portions of 
  Timber Creek, Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend 
  South subdivisions are flooded. Portions of Bluff Springs Road, East William 
  Cannon Drive and Brandt Road near Onion Creek are flooded and impassable.  .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.9 feet on Oct 13 
  2013.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Fri   Sat   Sun   Mon   Tue
  Hwy 183           15   17   23.5   Fri 12 AM  24.6   7.8   7.3   7.3   7.3


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
312 
WGUS84 KEWX 270913
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 AM CDT FRI MAY 27 2016

...The flood warning continues for the following rivers in Texas...

  Onion Creek At Hwy 183 Affecting Travis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-280313-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-160528T0641Z/
/ATIT2.2.ER.160527T0432Z.160527T0624Z.160527T1841Z.NO/
413 AM CDT FRI MAY 27 2016

 The flood warning continues for
  the Onion Creek At Hwy 183.
* At  2:04 AM Friday the stage was 25.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* Impact...At 23.0 feet...Moderate lowland flooding is well into the flood 
  plain. Richard Moya Park on Burleson Road is flooded. Water is out of banks 
  near Champions Lane, but no residential structures in neighborhoods along 
  Onion Creek are impacted at this level..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Fri   Sat   Sun   Mon   Tue
  Hwy 183           15   17   25.0    Fri 2 AM  24.0   7.5   7.3   7.3   7.2


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
791 
WGUS84 KEWX 271457
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 AM CDT FRI MAY 27 2016

...The flood warning is cancelled for the following rivers in Texas...
  Onion Creek At Hwy 183 Affecting Travis County

...The flood warning continues for the following rivers in Texas...
  Colorado River At Bastrop Affecting Bastrop County
  Colorado River Near Smithville Affecting Bastrop and Fayette Counties
  Colorado River Above La Grange Affecting Fayette County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC453-271527-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-160528T0641Z/
/ATIT2.2.ER.160527T0432Z.160527T0624Z.160527T1357Z.NO/
957 AM CDT FRI MAY 27 2016

The flood warning is cancelled for the Onion Creek At Hwy 183.
* At  9:20 AM Friday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river level crested at 25.13 feet at 1:24 AM Friday. The river
  level will continue falling and is expected to fall below bankfull by Friday
  afternoon.
* Impact...At 15.0 feet...Flow exceeds lowest sections of the banks. Low street 
  crossings and bridges are threatened..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hwy 183            15   17   16.0   Fri 09 AM   8.6   7.3   6.8   6.6   6.2


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

TXC021-280857-
/O.EXT.KEWX.FL.W.0046.000000T0000Z-160528T1134Z/
/BRTT2.3.ER.160527T1311Z.160527T1800Z.160527T2334Z.NO/
957 AM CDT FRI MAY 27 2016

 The flood warning continues for the Colorado River At Bastrop.
* At  9:00 AM Friday the stage was 23.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising and the West Gulf River Forecast
  Center is currently expecting the river level to rise and crest around 32 feet by
  early Friday afternoon. This forecast level is due to expected inflows into the
  main river stem. It may be possible the river level will not reach this high this
  fast...so we will monitor the river trends and issue appropriate river forecast
  products as needed.
* Impact...At 33.0 feet...Disastrous flooding severely damages the Doty River, 
  Hidden Valley, and Pecan Shores subdivisions above Smithville. Roads and 
  bridges near the river are very dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Bastrop            14   23   23.4   Fri 09 AM  18.9   8.7   5.5   4.6   4.4


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC021-149-280857-
/O.EXT.KEWX.FL.W.0047.000000T0000Z-160529T1200Z/
/SMIT2.3.ER.160527T1110Z.160528T0600Z.160529T0000Z.NO/
957 AM CDT FRI MAY 27 2016

 The flood warning continues for the Colorado River Near Smithville.
* At  9:20 AM Friday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 29.2 feet by early
  Saturday morning. The river level is expected to fall below flood stage Saturday
  evening.
* Impact...At 30.0 feet...Major flooding inundates homes five miles upstream in 
  Hidden Valley Estates, three miles upstream in Doty River Estates, one mile 
  upstream in Pecan Shores Estates just above Smithville and in Kirtley below 
  Smithville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Smithville         10   20   24.9   Fri 09 AM  27.2  14.3   7.9   5.3   4.1


&&

LAT...LON 2999 9718 3006 9717 2996 9686 2989 9692


$$

TXC149-280857-
/O.EXT.KEWX.FL.W.0045.000000T0000Z-160530T0051Z/
/LGRT2.3.ER.160527T0925Z.160528T0600Z.160529T1251Z.NO/
957 AM CDT FRI MAY 27 2016

 The flood warning continues for the Colorado River Above La Grange.
* At  9:16 AM Friday the stage was 34.3 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 43.7 feet by early
  Saturday morning. The river level is expected to fall below flood stage Sunday
  morning.
* Impact...At 43.0 feet...Disastrous flooding of the Colorado River damages 
  several mobile homes in La Grange and five permanent homes in the Fritsch Auf 
  subdivision are flooded up to six to seven feet. Severely flooded roads and 
  bridges near the river make travel and evacuations dangerous..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 La Grange          19   26   34.3   Fri 09 AM  43.4  26.6  14.7  10.2   8.0


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$

sbs

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 11:09 PM CDT, 19 minutes earlier.

Area forecast discussion, May 26, 11:09 PM CDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1109 PM CDT THU MAY 26 2016

.UPDATE...
The forecast has been updated for the early cancellation of WW
#217 where thunderstorm activity has diminished over the last
couple hours. Farther east across the Hill Country, I-35 corridor
and into the Hwy. 77 corridor a new severe thunderstorms watch
(#221) is now in effect until 3 AM CDT. Rain chances have also
been raised significantly for areas generally along and north of
I-10. Complicated surface pattern in place with an outflow
boundary roughly along a Llano to LaGrange line, with stout
southerly flow in the low-levels to the south and southwest of
this boundary. In addition, lone cell over the western Hill
continues to remain severe while moving eastward. This will lead
to additional showers and storms for most areas north of I-10.

&&

.PREV DISCUSSION... /ISSUED 743 PM CDT THU MAY 26 2016/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Convection chances will be the main concern across the region
through the remainder of this evening. Based on radar trends, we
have gone with TEMPO groups for TSRA at KAUS and KDRT for the next
couple of hours. We will also include TEMPO groups for SAT/SSF
between 06Z-10Z as activity is expected to move in from the west.
Additional rainfall chances appear in the offing for our I-35
sites late tomorrow afternoon and we'll mention PROB30 groups to
cover.

PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/

UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  85  73  90  73 /  90  60  40  30  20
Austin Bergstrom Intl Airport  73  85  72  89  72 / 100  60  40  30  20
New Braunfels Muni Airport     73  87  72  88  73 /  70  60  30  30  20
Burnet Muni Airport            71  85  71  88  71 /  70  60  30  30  20
Del Rio Intl Airport           72  95  71  90  73 /  50  10  10  40  30
Georgetown Muni Airport        72  84  72  89  71 /  70  60  40  30  20
Hondo Muni Airport             73  91  73  90  73 /  60  30  20  30  30
San Marcos Muni Airport        73  86  72  88  72 /  90  60  30  30  20
La Grange - Fayette Regional   75  85  75  88  73 /  90  70  40  30  10
San Antonio Intl Airport       74  87  74  88  73 /  60  40  20  30  20
Stinson Muni Airport           75  90  75  90  75 /  60  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Friday for the following counties:
Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca...
Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...24
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 26, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             1 WNW KERRVILLE         30.05N  99.16W
05/26/2016  E2.00 INCH       KERR               TX   AMATEUR RADIO

            REPORT VIA HAM RADIO OF 2 INCH HAIL FALLING AT THE
            STATE HOSPITAL IN KERRVILLE.

&&

EVENT NUMBER EWX1600441
Local storm report, May 26, 11:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             KERRVILLE               30.04N  99.14W
05/26/2016  E1.75 INCH       KERR               TX   PUBLIC

            GOLF BALL SIZED HAIL IN DOWNTOWN KERRVILLE. REPORT
            GATHER VIA TWITTER.

&&

EVENT NUMBER EWX1600442
Local storm report, May 26, 11:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             2 ENE INGRAM            30.09N  99.20W
05/26/2016  E1.50 INCH       KERR               TX   AMATEUR RADIO

            HAM REPORTS PING PONG BALL SIZED HAIL AT THE KOA IN
            KERRVILLE.

&&

EVENT NUMBER EWX1600443
Local storm report, May 26, 11:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 NNE KERRVILLE         30.05N  99.13W
05/26/2016  E1.75 INCH       KERR               TX   BROADCAST MEDIA

            MEDIA REPORTED GOLF BALL SIZED HAIL AT SCHREINER GOLF
            COURSE IN KERRVILLE

&&

EVENT NUMBER EWX1600444
Local storm report, May 26, 11:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 SW AUSTIN BERGSTROM I 30.19N  97.68W
05/26/2016  E1.00 INCH       TRAVIS             TX   ASOS

            QUARTER SIZED HAIL REPORTED IN THE AUSTIN BERGSTROM
            KAUS ASOS OBSERVATION

&&

EVENT NUMBER EWX1600445
Local storm report, May 26, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      3 S HILLS               30.15N  97.07W
05/26/2016                   BASTROP            TX   EMERGENCY MNGR

            200 BLOCK OF FM 2239 AND FM 2104 NEAR GRASSYVILLE ROAD
            IN PAIGE TEXAS FLOODED.

&&

EVENT NUMBER EWX1600446

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:00 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 8:48 PM CDTSevere Thunderstorm WarningEWXFayette, Lee42 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:10 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr, Llano65 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:03 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall57 min
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:52 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales53 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.